MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed the urea nitrogen assay parameters automatically downloaded incorrectly to the alinity ci system control module after a software update.The customer observed after the software update on (b)(6) 2024 at 2:00 p.M.The correlation factor was restored to 1 with no notification while keeping the linearity limits appropriate for the correlation factor of 2.14.After the customer ran quality controls, the urea nitrogen results were low compared to the expected means.The results were not multiplied by the expected correlation factor of 2.14 and were not aligned with the customer¿s references.After correcting the factor, it was necessary to recalibrate the assay so that it was applied to the results.The following sids were provided: (b)(6) however, no specific data results were provided at this time.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of complaint text, a search for similar complaints, trending data, labeling, and device history records review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending did not identify any trends for the issue under review.Review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Review of the alinity operations manual provides adequate labeling on how to install assay files on the instrument which includes steps on how to print the assay-specific installation information (alinity c urea assay file document).Review of the alinity c urea assay file document provides information regarding specific installation requirements.It mentioned that for assay file versions that differ from the previous file versions and that require installation or reinstallation, all customer-configured parameters are retained except the following parameters: run calibrations for reagents by lot or kit, calibrator replicates, full calibration interval, slope limit for ict assays, correlation factor, and intercept.Review of the alinity operations manual and alinity c urea assay file document revealed that the system is working as designed.Based on the investigation, the alinity ci-series scm module, serial number (b)(6) is performing as intended at the customer site, therefore, there is no systemic issue or deficiency of the alinity ci-series scm module, serial number (b)(6) was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed the urea nitrogen assay parameters automatically downloaded incorrectly to the alinity ci system control module after a software update.The customer observed after the software update on (b)(6) 2024 at 2:00 p.M.The correlation factor was restored to 1 with no notification while keeping the linearity limits appropriate for the correlation factor of 2.14.After the customer ran quality controls, the urea nitrogen results were low compared to the expected means.The results were not multiplied by the expected correlation factor of 2.14 and were not aligned with the customer¿s references.After correcting the factor, it was necessary to recalibrate the assay so that it was applied to the results.The following sids were provided; (b)(6) however, no specific data results were provided at this time.No impact to patient management was reported.

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20588216
Report Number3016438761-2024-00642
Device Sequence Number12997831
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNT CI SW V3.5.1, 04V20-25, UNKNOWN; ALNT CI SW V3.5.1, 04V20-25, UNKNOWN
Patient SexUnknown